MathSciNet Relay Station
MathSciNet bibliographic data
MR74773 17.0X
Montgomery, D.; Samelson, H.; Zippin, L. Singular points of a compact transformation group. Ann. of Math. (2) 63 (1956), 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement